# SDR UPS06447902

- Difficulty date: August 17, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 896
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D BS 896 LBL 33 SEAT TRACK RT FLANGE CORROSION. CORROSION BLEND OUT 0.022 INCH X .5 INCH X 2 INCH EXCEED SRM LIMIT.  M/D BS890 TO BS1000 LBL33 TRACK REPAIRED IAW SRM 53-10-05 FIG 1A.
